Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Bad Aching Joints after 3 weeks in?


10-10-2013, 04:40 AM   #1
n00b
Senior Member
 
Join Date: Oct 2011
Location: Suffolk, United Kingdom

My Support Groups:
Bad Aching Joints after 3 weeks in?

I started on Aza about 3 weeks ago and over the past 3 days I have been getting quite bad aching joints. It feels like I have run a marathon!!!

I have had my bloods done and all are OK.

I have read all the info on Aza and in the hand out that I got from my GI is does state that in the early stages it is common to get aches and pains and flu like symptoms.

However other places I have read says contact you doctor IMMEDIATLEY if you have aches and pains.

I am confused, should I be concerned or just tough it out for a few more days and see if my body adapts to the meds???
10-10-2013, 06:42 AM   #2
Andy123
 
Join Date: Oct 2013
Location: birmingham, United Kingdom
I declined Aza because of the side effects and requested Asacol, My consultant was reluctant but agreed after I persisted. I have been on them for 2 weeks for sever ulcerative colitis in the terminal ilieum.
10-10-2013, 05:01 PM   #3
Catherine
Moderator
 
Catherine's Avatar
 
Join Date: Jan 2012
Location: Melbourne, Victoria, Australia

My Support Groups:
n00b

You are concerned about the aches and pains so calling the GI's office wouldn't hurt.

When is your next bloods due?
__________________
Catherine
Mother of Sarah dx aged 16, Jan 2012
DX - CD 1/12, asthma
Small bowel to small bowel fistula

Meds: ), azathioprine 200mg, Mesalazine 1.2g x 2, seretide 250 x 2 (asthma), ventolin (as needed)

Currently no supplements.

Has previously taken Multi B, Caltrate, B12 & Iron

Prednisolone (from 30 mg 01/02/2012 to 17/06/2012, 30mg 24/10/12-28/12/12, 50mg 24/1/13-27/4/13)
10-11-2013, 07:54 AM   #4
n00b
Senior Member
 
Join Date: Oct 2011
Location: Suffolk, United Kingdom

My Support Groups:
My knees are still aching like a Bitch!!!!

Will this get better or is this telling me Aza is not for me?
10-15-2013, 05:00 AM   #5
n00b
Senior Member
 
Join Date: Oct 2011
Location: Suffolk, United Kingdom

My Support Groups:
Update

Had a appointment with GI yesterday.

He took me off the AZA with immediate effect as although my bloods have been fine it is clear that my body cannot tollerate it.

I have horrific joint pains and sore blood shot eyes which showed him that infact the Aza had increased the inflamation in my body.

So another one chalked off the list.

Aza is EVIL

Last edited by n00b; 10-15-2013 at 10:49 AM.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Bad Aching Joints after 3 weeks in?
Thread Tools


All times are GMT -5. The time now is 07:34 PM.
Copyright 2006-2017 Crohnsforum.com